# SDR DALA2022050603186

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A300*
- Aircraft serial: 2087
- Aircraft time: 50,318 hours, 26,131 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7603 · Power Lever
- Part: Ecu
- Part number: 1820M27P18
- Part serial: LMDB2051
- Condition: Faulty
- Location: 001
- Part time: 51,700 hours, 25,738 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 -EMERGENCY DECLARED- FLIGHT CREW DECLARED AN EMERGENCY DUE TO LEFT ENGINE THRUST LEVER DISAGREE ECAM MESSAGE. CORRECTIVE ACTION: MAINTENANCE PERFORMED TROUBLESHOOTING PER TSM, REPLACED ECU PER A319 AMM 73-21-60. ALL CHECKS GOOD. NO PRIOR 30 DAY HISTORY.(8733720)
